# SDR ASAA2016010114596

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 22,122 hours, 6,654 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005668
- Condition: Failed
- Location: Nr 1
- Part time: 29,741 hours, 9,099 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH LT GENERATOR SOURCE OFF LIGHT ILLUMINATED. TRIED PUTTING GENERATOR BACK ON LINE BUT SOURCE OFF LIGHT REMAINED ON.  ACFT GROUNDED. R & R NR 1 ENGINE IDG REF AMM 24-11-11.  LEAK CK, NO LEAKS NOTED.  NR 1 ENGINE IDG FAILED OPS TEST IAW AMM 24-11-00-700-802.  DRIVE LIGHT ILLUMINATED AFTER ENGINE START AT IDLE.  RESEATED NR 1 IDG CONNECTORS DP1205, DP1206, REACCOMPLISHED OPS TEST FOR NR 1 IDG.  OPS TEST, LOAD TEST, DISCONNECT TEST ALL NORMAL REF AMM 24-11-00-700-802. GCU BITE, NO FAULTS.
